# SDR UIEA2020093002142

- Difficulty date: September 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,157 hours, 17,911 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Lanyard
- Condition: Detached
- Location: Elt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE ELT SAFETY CORD DAMAGED.  RE-ATACHED LANYARD AS NECESSARY, IAW AMM 25-63-03.
